MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable.Lens was not implanted.If explanted, give date: not applicable.Lens was not implanted, therefore not explanted.Attempts have been made to obtain missing information; however, to date, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a model pcb00 16.0 diopter intraocular lens was inserted into the patient's eye but was then removed and changed after a vitrectomy.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on 11/12/2019.Device evaluation: received a return but no device was returned in the box.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Received a return but no device was returned in the box.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9339603
Report Number2648035-2019-01218
Device Sequence Number14009498
Product Code HQL
UDI-Device Identifier05050474558182
UDI-Public(01)05050474558182(17)220809
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2016
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer11/25/2019
10/25/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/03/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005